# SDR QXEA200700142

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,617 hours, 13,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260006
- Part serial: 382
- Condition: Failed
- Location: Cockpit
- Part time: 12,216 hours, 11,844 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FCA-SEA FLIGHT NR 2348: RT WINDSHIELD SPIDER WEBBED AT 24,000 FT CRUISE.  WINDSHIELD HEAT ON.  NO CAUTION LIGHTS.  FLIGHT WAS DIVERTED TO GEG.  MAINTENANCE REPLACED RT WINDSHIELD IAW AMM 56-10-01 PAGES 401-405.  DRAIN HOLES WERE SEALED PER MCN 653302-001.  OPS TESTS GOOD.  AIRCRAFT REMAINS CAT III.
